Advertisement

aequationes mathematicae

, Volume 38, Issue 2–3, pp 236–244 | Cite as

On Opial-type inequalities in two variables

  • Wing-Sum Cheung
Research Papers

Summary

In this paper we establish some new Opial-type inequalities in two variables which have a wide range of applications in the study of differential and integral equations.

AMS (1980) subject classification

Primary 26D15, 39C05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Chen, M. S. andLin, C. T.,A note on Opial's inequality. Chinese J. Math.14 (1986), 53–58.Google Scholar
  2. [2]
    Das, K. M.,An inequality similar to Opial's inequality. Proc. Amer. Math. Soc.22 (1969), 258–261.Google Scholar
  3. [3]
    Lin, C. T. andYang, G. S.,A generalized Opial's inequality in two variables. Tamkang J. Math.15 (1984), 115–122.Google Scholar
  4. [4]
    Pachpatte, B. G.,On Opial-type inequalities in two independent variables. Proc. Royal Soc. Edinburgh100 (1985), 263–270.Google Scholar
  5. [5]
    Yang, G. S.,Inequality of Opial-type in two variables. Tamkang J. Math.13 (1982), 255–259.Google Scholar

Copyright information

© Birkhäuser Verlag 1989

Authors and Affiliations

  • Wing-Sum Cheung
    • 1
  1. 1.Department of MathematicsUniversity of Hong KongHong Kong

Personalised recommendations